Sudafed PE Sinus and Allergy Pain Relief 48 Tablets

Categories: , Tags: , ,

Sudafed PE sinus plus allergy & pain relief for allergy and hay fever symptoms, sinus pain relief and blocked or runny noses.

$14.95

Product Description for Sudafed PE Sinus and Allergy Pain Relief 48 Tablets

Ingredients

Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg

Directions

Who can use this Sudafed PE
Adults, Children 12 years and over
How many
2 tablets
How often
Every 4-6 hours as necessary
Maximum
8 tablets in 24 hours
When to stop
Adults: after a few days
Children: after 48 hours, except on medical adviceUSAGE ADVICE

Use this Sudafed PE for
– allergy and hay fever symptoms
– sinus pain relief
– blocked or runny noses

Do not use
– if you have taken paracetamol
– if you have taken antihistamines
– if you need to drive a car
– if you need to operate machinery
– for children under 12 years
Ask your doctor before use if you
– have high blood pressure
– are taking anti- depressants
– have heart problems
– are pregnant
– are taking any other medicines to treat cough and cold

Reviews

There are no reviews yet.

Be the first to review “Sudafed PE Sinus and Allergy Pain Relief 48 Tablets”

Your email address will not be published.